MAUDE Adverse Event Report: DePuy Orthopaedics Inc US BIOLOX DELTA; Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads

DePuy Orthopaedics Inc US BIOLOX DELTA; Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads
Catalog Number 136536310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury

Brand Name
BIOLOX DELTA
Common Device Name
Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50522233
Report Number1818910-2026-14806
Device Sequence Number10681390
Product Code LZO
UDI-Device Identifier10603295033615
UDI-Public(01)10603295033615(10)4827788
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K011533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136536310
Device Lot Number4827788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight169 LB